# SDR ASOA2013060703792

- Difficulty date: May 13, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 34,590 hours, 30,272 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, FLOORBEAM ANGLE ARE CRACKED AT THE INBD & OTBD SIDES OF RBL 9 AND LBL 9. REPAIRED IAW REO 601R-53-11-926, REV B.
